About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 108509, 21 pages
http://dx.doi.org/10.5402/2011/108509
Research Article

On the Spectrum of Threshold Graphs

Mathematics Department, Faculty of Science, University of Malta, Msida MSD 2080, Malta

Received 29 September 2011; Accepted 3 November 2011

Academic Editors: F. Ergun, P. Feinsilver, Y. Hou, S. Y. Song, and N. I. Trinajstić

Copyright © 2011 Irene Sciriha and Stephanie Farrugia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irene Sciriha and Stephanie Farrugia, “On the Spectrum of Threshold Graphs,” ISRN Discrete Mathematics, vol. 2011, Article ID 108509, 21 pages, 2011. doi:10.5402/2011/108509